Steroid injection in hip aftercare

A small and very rare risk is that the injected joint becomes infected (1 in 15,000). Patients who experience a very painful, red, or swollen joint after injection should seek medical attention immediately. Thankfully, the most common cause of these symptoms is not a concerning infection but a reaction to the injected steroid (called steroid flare ) that occurs in 2-5% of patients. A steroid flare usually begins 6-12 hours after the injection and can last for 2-3 days. Regardless of the cause, it is important for patients with symptoms of infection to see a doctor because infections require immediate treatment.

Steroid injection in hip aftercare

steroid injection in hip aftercare

Media:

steroid injection in hip aftercaresteroid injection in hip aftercaresteroid injection in hip aftercaresteroid injection in hip aftercaresteroid injection in hip aftercare